# SDR USAASB00153

- Difficulty date: June 1, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Jammed
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TPA - FLT 2797 - AS AIRCRAFT WAS BEING CONFIGURED FOR FINAL APPROACH TO TPA, THE RIGHT INBOARD TRAILING EDGE FLAP BECAME JAMMED WHEN THEY WERE MOVED FROM 10-15 DEGREES.  CREW ACCOMPLISHED PROCEDURES AND A GO-AROUND AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  (M)
